On the positive solutions for fractional differential equations with weakly contractive mappings

Ergoren H.

International Conference on Advancements in Mathematical Sciences (AMS), Antalya, Turkey, 5 - 07 November 2015, vol.1676 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1676
  • Doi Number: 10.1063/14930506
  • City: Antalya
  • Country: Turkey
  • Van Yüzüncü Yıl University Affiliated: Yes


This work aims to show the existence and uniqueness of positive solutions of a class of fractional differential equations subject to hybrid boundary conditions by using some fixed point theorems via weakly contractive maps in view of partially ordered sets.